Cancellation law for Homotopy Equivalent representations of Groups of odd order.
Manuscripta mathematica, Tome 40 (1982), pp. 135-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
real G-modules, stably G-homotopy equivalent, cancellation law, compact Lie group, odd order
@article{MM2_1982__40_154901,
author = {Pawel Traczyk},
title = {Cancellation law for {Homotopy} {Equivalent} representations of {Groups} of odd order.},
journal = {Manuscripta mathematica},
pages = {135--154},
year = {1982},
volume = {40},
zbl = {0506.22007},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__40_154901/}
}
Pawel Traczyk. Cancellation law for Homotopy Equivalent representations of Groups of odd order.. Manuscripta mathematica, Tome 40 (1982), pp. 135-154. http://geodesic.mathdoc.fr/item/MM2_1982__40_154901/